# SDR DXTA2022080967650

- Difficulty date: August 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N240QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 6146
- Aircraft time: 1,557 hours, 911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EXIT SIGN/LIGHT: MAIN ENTRY DOOR EMERGENCY LIGHT NEAR FLOOR DOES NOT ILLUMINATE.//CORRECTIVE ACTION//FOUND PIN E AT TERMINAL FUSE MODULE TM6142 NOT FULLY SEATED. SEATED
PIN AND OPS CHECKS GOOD. WORK DONE IN REF TO CL650 AMM 33-51-00
